The Worst Side Effect You’ve Never Heard Of From an OTC Medication…

How many times have you taken an over the count pain medication and not thought twice of the possible consequences of a reaction. Well, this is exactly what happened to Veronica Zenkner a 13 year old attempting to calm down a headache she was suffering from and ended up fighting  for her life. Her allergic reaction to this very common OTC pain medication left her battling to save her skin that began to peal off in layers around her face and eyes causing her to be admitted into a hospital burn unit. This is a rare condition called Stevens-Johnson Syndrome. I’m sure there are more cases of this that we just haven’t heard of especially if there is a specific name branded to this condition.

Click here to read what OTC caused this reaction…  

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: